Web of Science: 8 citations, Scopus: 8 citations, Google Scholar: citations
Periodic parabolic problems with nonlinearities indefinite in sign
Godoy, T. (Universidad Nacional de Córdoba (Argentina). Facultad de Matemática, Astronomía y Física)
Kaufmann, U. (Universidad Nacional de Córdoba (Argentina). Facultad de Matemática, Astronomía y Física)

Date: 2007
Abstract: Let Ω ⊂ RN be a smooth bounded domain. We give sufficient conditions (which are also necessary in many cases) on two nonnegative functions a, b that are possibly discontinuous and unbounded for the existence of nonnegative solutions for semilinear Dirichlet periodic parabolic problems of the form Lu =λa (x, t) u p − b (x, t) u q in Ω × R, where 0 < p, q < 1 and λ > 0. In some cases we also show the existence of solutions uλ in the interior of the positive cone and that uλ can be chosen such that λ → uλ is differentiable and increasing. A uniqueness theorem is also given in the case p ≤ q. All results remain valid for the corresponding elliptic problems.
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; publishedVersion
Published in: Publicacions matemàtiques, V. 51 n. 1 (2007) p. 45-57, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/218482
DOI: 10.5565/PUBLMAT_51107_03

13 p, 177.4 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2007-03-29, last modified 2020-09-12

   Favorit i Compartir